# SDR 9616502713

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON STR 29L AT BS 950A PLUS 1 AND BS 950F PLUS 8.  REPAIRED STRINGER (P/N 65-56441-4) PER EA 27-105355, -105358.
